# SDR MALA030338

- Difficulty date: July 11, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 15EDP1
- Condition: Broken
- Location: Oil Press Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3096, LT PROP OIL PRESSURE PEGGED AT 200 PSI.  AIR RETURN TO MSP.  MAINTENANCE REPAIRED BROKEN GROUND WIRE AT 15 EDP1.  OPS CHECK GOOD LT PROP OIL PRESSURE.  REFER TO LOG PG 109053 FOR DETAIL.
